# SDR 2000ZZZX265

- Difficulty date: January 14, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc O360A4K
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: SL36000
- Condition: Mismanufactured
- Location: Engine
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PORT DOES NOT ALIGN WITH EXHAUST GASKET.  ON RECEIPT OF CYLINDERS, THEY ARE CHECKED FOR CONFORMITY.  ONE OF THE CHECKS IS PLACING A GASKET ON THE EXHAUST STUDS TO CHECK FOR CONCENTRICITY WITH THE PORT. ANOTHER CHECK IS TO SEE IF THE CYLINDER HEAD TEMPERATURE DRILLING IS CENTERED IN ITS BOSS.  IF THE DRILLING IS OFF, THEN THE EXHAUST PORT WILL BE ALSO.  THIS HAS BEEN LEARNED THROUGH TRIAL AND ERROR.  IT APPEARS THAT SUPERIOR IS USING A SLIGHTLY LARGER EXHAUST PORT DIMENSION THAN LYCOMING WHICH GIVES LESS TOELRANCE TO GASKET PLACEMENT.
